Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 10 > No. 3

 
   

New Basis for Solving Fractional Order Models on Semi-Infinite Intervals

PP: 1027-1033
doi:10.18576/amis/100320
Author(s)
Mehdi Shahini, Hojatollah Adibi,
Abstract
In this note, we apply a numerical method to solve viscoelastic models involving fractional derivatives. Our method generalizes rational Legendre collocation scheme. It uses new functions named “fractional rational Legendre functions” as the basis. The new basis convergence more rapidly than rational Legendre functions in solving fractional differential equations. Numerical results show the efficiency and performance of the new basis in comparison with rational Legendre functions.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved